# SDR UALA2013042502885

- Difficulty date: April 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 53,066 hours, 19,659 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Failed
- Location: Lt Outflow Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP STAYS AT 67 NO MATTER HOW WARM AUTO SELECTOR IS SET.  REPLACED LEFT PACK OUTFLOW TEMP SENSOR, OPS CHECKED GOOD.
